# SDR FDEA201101240337

- Difficulty date: January 24, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 64,577 hours, 13,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR  PRESS TO TEST LIGHT DOESN'T WORK.   RELEASED FOR SERVICE IAW MEL: 25-61-02,  R & R  REMOTE PRESSURE INDICATOR PER MM 25-61-04-4-0 , OPS CHECKED OK.
